This is Survivor Story number 6.
Total number of stories in current database is 77
Confused on Desipramine
“…(I) could not understand the English that was coming out of my mouth, and about every third word my wife was saying.”
As I have scanned through the accounts of those affected in a life altering way, I have yet to run across any dealing with desipramine, so I guess I must add my short yet important experience to the mix.
I began seeing a Pain Management Doctor, one that happens to be young, and also deeply cares whether he helps me or not. His interpretation of my sleeplessness, and my addiction to pain (it controls my life, therefore by definition classifies as an addiction), as depression for which I was prescribed Desipramine.
After two weeks my wife informs me that she thinks it is not something that is helping me, other than my newfound ability to sleep at night, which was impressive enough to ignore the one thats opinion means more to me than anyones on earth. And for a note, that part of the story was many bottles or months if you will, ago.
Three weeks ago, I came to if you will and could not understand the English that was coming out of my mouth, and about every third word my wife was saying. It confused me to the point that I though she was full up of the maintenance that was part of helping a disabled 42 year old man entailed, and was going to divorce me, from which came what I now know as a panic attack.
Once we were able to communicate through the fog, I understood she was mine forever, and she wanted to know what course I intended to pursue. I told her to wean off of those blue pills was my first mission, and informed the Dr. that it was my intention to get rid of them, he wrote a prescription stating to take half a dose. With this as the reasoning, I decided to take the usual 2 and then 1, then 2 then 1 and 1. So forth until I was taking one then none for seven days. I seems to have worked rather well and by the Grace of God I can remember why I am leaving the house more often than before, and I presume the most important question is, how many of you have dealt with Desipramine and what did it do to you?